Table of Contents
Journal of Structures
Volume 2015 (2015), Article ID 236475, 9 pages
http://dx.doi.org/10.1155/2015/236475
Research Article

An Improved Bayesian Structural Identification Using the First Two Derivatives of Log-Likelihood Measure

Department of System Design Engineering, Keio University, 3-14-1 Hiyoshi, Kohoku-ku, Yokohama 223-8522, Japan

Received 28 November 2014; Accepted 3 March 2015

Academic Editor: Elio Sacco

Copyright © 2015 Jin Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Zhou, Akira Mita, and Liu Mei, “An Improved Bayesian Structural Identification Using the First Two Derivatives of Log-Likelihood Measure,” Journal of Structures, vol. 2015, Article ID 236475, 9 pages, 2015. doi:10.1155/2015/236475